Harmonic morphisms between Riemannian manifolds

Research output: Contribution to journalReview (Book/Film/Exhibition/etc.)

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)869-872
JournalBulletin of the London Mathematical Society
Publication statusPublished - 2006
Publication categoryResearch
Peer-reviewedNo

Bibliographic note

Reviewed Work(s): Harmonic morphisms between Riemannian manifolds (by Paul Baird, John C. Wood)